Doctor insights on:
Venlafaxine (effexor) is an snri (serotonin and norepinephrine reuptake inhibitor) that is used for the treatment of depression; depression & anxiety; generalized anxiety disorder; & social anxiety. Effexor xr is sometimes used for panic disorders. It can cause nausea, headaches, anxiety, insomnia, drowsiness. & hypertension. Seizures have been reported. Be careful not to discontinue it suddenly.
Effexor: Begin with 75 mg. Depending on the response you can go up to 225 mg per day. ...Read more
Depression/anxiety: Venlafaxine (effexor) is an snri (serotonin and norepinephrine reuptake inhibitor) that is used for the treatment of depression; depression & anxiety; generalized anxiety disorder; & social anxiety. Effexor xr is sometimes used for panic disorders. It can cause nausea, headaches, anxiety, insomnia, drowsiness. & hypertension. Seizures have been reported. Be careful not to discontinue it suddenly. ...Read moreSee 2 more doctor answers
Taking venlafaxine 150mg have gain 30lbs how can I lose weight taking this pill my doc prescribe this because he said it would help w/ weight lose?
Weight concerns: While weight gain is not a common side effect of venlafaxine, it can occur in the setting of medical/psychological difficulties & lifestyle dietary/exercise choices/behavior. Venlafaxine can lead to increases in blood pressure, which can additionally stress your body. Ultimately, would encourage you to discuss your concerns as well as the potential risks & benefits of ongoing use with your doctor. ...Read more
I was diagnosed with fibromyalgia & my doctor prescribed effexor&lyrica 75mg for 4 months.Now I am better but still some pain in shoulder.Continue or?
Continue: Lyrica or Neurontin and anti depressants are the main stay of treatment of fibromyalgia other than exercise and non-narcotic pain medications. It is better to continue if combination is helping you. Avoid narcotics. ...Read moreSee 1 more doctor answer
Reversible: Alot of the psychiatric medications can cause GI side effects. Usually constipation is a problem. This is because there is alot of serotonergic innerevation in the GI system, maybe even more than the brain. But, the bowels usually adapt, and if not they normalize when the med is discontinued. ...Read more
Used Effexor 75mg, for 2 years.Weaned off at 33.5mg.Stoped taking for 4 months because i thought i was better.Having anxiety again, tried but made wors?
Return of symptoms: Return of symptoms is not uncommon with anxiety. Are you still working with a therapist (you list "behavior therapy" your clinical findings)? If you stopped that therapy also, you could resume it and hopefully get your symptoms into remission again. Are you still on klonopin? Tolerance can develop with it, and this may be happening with you also. Talk with your doctor about medication options. ...Read moreSee 2 more doctor answers
I recently started adding Abilify to Effexor and lamictal...I feel better already...I always had the gray cloud over my head.... Is this an effective ?
See 1 more doctor answer
- Talk to a doctor live online for free
- How do i get off of effexor?
- Are there differences between zoloft and effexor?
- Can you drink alcohol while taking effexor?
- Effexor zoloft together
- Side effects of effexor xr keppra
- Can effexor affect your period?
- Zoloft vs effexor for anxiety
- Effexor vs lexapro for anxiety
- Talk to a neurologist online for free